# SDR HALA2017090100003

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 20,087 hours, 3,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORING LIGHTNING LIFTING OFF THE FLOOR AT ROWS 28 AND 29AB.  RE-SECURED FLOOR LIGHTING AT ROW 28 AND 29 / AB.
